MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN

ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN
Model Number VANCOMYCIN G3
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found the issue is related to flagged test results indicating unusual kinetics.Product labeling states: "a test result flagged with ">kin" indicates unusual reaction kinetics.There is a high possibility that the sample contains an interfering substance that accelerates the reaction kinetics.For such samples it is not possible to report a reliable analyte concentration with this assay.".
 
Event or Problem Description
The initial reporter received questionable vanc3 vancomycin results for one patient on three different samples with the cobas 6000 c501 module serial number 19a4-14.Sample 1: on 21-aug-2021, the initial result was 0 ug/ml with a flag indicating unusual kinetics.The sample was diluted with a result of <4 ug/ml.On 27-aug-2021, the sample was tested on a fujirebio g1200 with a result of 11.00 ug/ml.Sample 2: on 24-aug-2021, the initial result was 0 ug/ml with a flag indicating unusual kinetics.The sample was diluted with a result of <4 ug/ml.On 27-aug-2021, the sample was tested on a fujirebio g1200 with a result of 14.40 ug/ml.Sample 3: on 27-aug-2021, the initial result was 0 ug/ml with a flag indicating unusual kinetics.The sample was performed on 1:10, 1:20, 1:40, and 1:200 dilution with results of <4 ug/ml.On 27-aug-2021, the sample was tested on a fujirebio g1200 with a result of 30.6 ug/ml.On 08-sep-2021, all three samples were sent to an investigation lab for testing with results of 0 ug/ml with a flag indicating unusual kinetics.The questionable results were reported outside of the laboratory.The fujirebio g1200 results on 21-aug-2021 and 24-aug-2021 were deemed correct and corrected reports were sent.

Brand Name
VANCOMYCIN
Common Device Name
RADIOIMMUNOASSAY, VANCOMYCIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12488636
Report Number1823260-2021-02721
Device Sequence Number14290253
Product Code LEH
UDI-Device Identifier04015630934447
UDI-Public04015630934447
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVANCOMYCIN G3
Device Catalogue Number06779344190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR